# SDR AT9900337

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 22017931
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON AFTER TAKEOFF, LIGHT WENT OUT WHEN LEFT THROTTLE PULLED BACK TO IDLE.  AIR RETURN.  RESECURED DUCT BEFORE LEFT HAND AIR CYCLE MACHINE PER MM 36-10.  OPS CHECK AND LEAK CHECK GOOD PER 36-10.
